Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Feeling tired and have sleeping problem after taking estrogen. What's wrong?

Hi my name is Sharon and I have been unable to take estrogen ,I do not have my uterise or ovaries. when i take estrogen oraly i have very bad sleeping problems,when I take estrogen internally i become very tired,so i tried to take them together but i still end up having sleeping problems where i am unable to go to sleep,what is wrong with me?and how can I help myself?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1. because ovaries and uterus are removed, thus you are on HRT (hormone replacement therapy)
2. despite sleeping problem, always be in regular touch with your Gynecologist regarding the risk of developing breast cancer, heart attacks, strokes, and blood clots.
3. sleeping problem could be due to post menopausal (age is required) hot flushes which result in night sweats and thus disturbed sleep.
4. because removal of ovaries and uterus result in stoppage of estrogen and progesterone, thus women's body is unable to maintain the hormonal balance and suffer from episodic sleeping problems.
5. avoid food that cause sweating like :coffee,garlic,spicy food,ginger, during night, ay time sleep (nap is advisable).
6. Soya bean,shatavri, are natural way to regularize your sleeping pattern and hormonal imbalance, talk with Ayurveda Physician for the same
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor